# SDR DALA1305900687

- Difficulty date: March 4, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 46,944 hours, 20,660 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND BROKEN EMERGENCY LIGHTING WIRE HARNESS ON ROW 33 DEF.  R & R EMERGENCY LIGHT WIRE HARNESS IAW AMM 33-50. OPS CHECKED GOOD.
